# SDR HALA20250804240

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N5897K
- Make and model: Airbus A330-343
- Aircraft serial: 01245
- Aircraft time: 33,301 hours, 5,646 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Faulted
- Location: Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - DUE CONTINUES TONE & UNABLE TO TUNE HF 1 & 2. REPLACED HF #1 COUPLER PER AMM 23-11-36. OPS CHECK GOOD. A/C OKAY FOR SERVICE.
